# SDR DL73E970040

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE R1 DOOR FRAME INTERCOSTAL AT STR 8A.  REPAIRED IN ACCORDANCE WITH S/B 737-53A1108 AND AD 88-03-03.
